Volume 16, Issue 4
Generalized Quasilinearization Method for a Class of Semilinear Elliptic Systems

Feng Xie

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 299-305.

Published online: 2003-11

Preview Full PDF 12 411
Export citation
  • Abstract

In this paper, the method of generalized quasilinearization is extended to a class of semilinear elliptic systems, and the sequences which are the solutions of linear differential equations that converge to the unique solution of the given semilinear elliptic system are obtained.

  • Keywords

semilinear elliptic systems boundary value problem generalized quasilinearization

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-299, author = {}, title = {Generalized Quasilinearization Method for a Class of Semilinear Elliptic Systems}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {299--305}, abstract = { In this paper, the method of generalized quasilinearization is extended to a class of semilinear elliptic systems, and the sequences which are the solutions of linear differential equations that converge to the unique solution of the given semilinear elliptic system are obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5427.html} }
Copy to clipboard
The citation has been copied to your clipboard